# SDR U2RA2024090800049

- Difficulty date: August 6, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65B150346
- Condition: Cracked
- Location: Zone 100
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#:KUL3186 (CRACK IN RH LONGERON FITTING FLANGE) A CRACK (0.40 INCH LONG) WAS FOUND IN THE RH LONGERON EXTENSION FITTING (P/N: 65B15034-6) FLANGE DURING INSPECTION PER SB 747-53A2860 R03 AT STA 1480; REF NRC# KUL7534, KUL7542, KUL7559, KUL7567, KUL7575, KUL7591, KUL7609, KUL7674, KUL7682, KUL7690, KUL7708, KUL7716, KUL7724, KUL7476, KUL7484,  KUL7492, KUL7500, KUL7518, KUL7450, KUL7658, KUL7526, KUL7666  (CRACK AT FASTENER HOLES, LH 11 EA. & RH 11 EA.) (TOTAL 22 EA.) HOLES WERE FOUND CRACKED DURING STA1480 BULKHEAD SPLICE AREA INSPECTION PER SB 747-53A2390 R01.
